# SDR BAQA088352

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 1,938 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Gearbox
- Part number: 510286C
- Part serial: 026
- Condition: Seized
- Location: 90 Degree
- Part time: 363 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE GEARBOX SEIZED.  REPLACED WITH SERVICEABLE UNIT.
